# SDR SWAA2024102148674

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 72,289 hours, 37,974 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ACCESS PANEL 192E FWD RH ATTACH HANGAR BRACKET IS CRACKED.<[01] REMOVED AND REPLACED KEEL BEAM ACCESS PANEL 192E FWD R/H ATTACH HANGER BRACKET PER SRM 51-40-02
